Journals / Türk Hematoloji Onkoloji Dergisi / 1999 / Cilt: 9 - Sayı: 2

Docetaksel tedavisi sonrası radyasyon "recall" dermatiti

Docetaxel-induced radiation recall dermatitis

Pages
111–113
Publication Date
2022-11-05
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We present a metastatic breast cancer patient developing docetaxel-induced radiation recall dermatitis.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Radiation recall dermatitis represents a cutaneous toxicity in previously irradiated sites after chemotherapy and has been well documented with certain antitumor agents, particularly adriamycin and dactinomycin.
📊
Key Findings & Data:Paclitaxel and docetaxel are novel cytotoxic agents with demonstrated activities in different solid tumors.
💡
Conclusion & Impact:We present a metastatic breast cancer patient developing docetaxel-induced radiation recall dermatitis.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

Radiation recall dermatitis represents a cutaneous toxicity in previously irradiated sites after chemotherapy and has been well documented with certain antitumor agents, particularly adriamycin and dactinomycin. Paclitaxel and docetaxel are novel cytotoxic agents with demonstrated activities in different solid tumors. Hypersensitivity reactions are among the toxic side-effects of taxans. Recently, there have been several case reports of radiation recall associated with these drugs. We present a metastatic breast cancer patient developing docetaxel-induced radiation recall dermatitis.

Özet

Radyasyon "recall" dermatiti kemoterapi uygulaması sonrası daha önce radyoterapi uygulanan yerlerde gelişen deri reaksiyonlarıdır. Özellikle adriamisin ve daktinomisin gibi bazı antitümör antibiyotiklerle yapılan tedavi sonrası oluştuğu bilinmektedir. Paklitaksel ve dosetaksel birçok solid tümörde aktiviteleri gösterilmiş yeni ajanlardır ve hipersensitivite reaksiyonları toksik yan etkileri arasındadır. Son zamanlarda, bu ilaçlara bağlı radyasyon "recall" olguları bildirilmiştir. Burada dosetaksel tedavisi sonrası radyasyon "recall" dermatit gelişen metastatik meme kanserli bir olgu sunulmuştur.

🔖

Cite This Article

KANDEMİR, E. G., YAYLACI, M., ÜSKENT, N., ÖZTÜRK, A. (2022). Docetaksel tedavisi sonrası radyasyon "recall" dermatiti. Türk Hematoloji Onkoloji Dergisi, Cilt: 9 - Sayı: 2, 111–113. https://ajindex.com/articles/624824

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...